MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-NT
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Codes Mitral Valve Insufficiency/ Regurgitation (4451); Unspecified Tissue Injury (4559)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a mitraclip procedure was performed to treat functional mitral regurgitation (mr) with a grade of 4 on a patient with friable tissue a mitraclip nt was inserted and deployed on the mitral valve.To further reduce mr, a second clip, a mitraclip nt, was then inserted and grasping was performed.A good grasp and captured was achieved.However, prior to deployment, a transthoracic echocardiogram (tte) was performed and revealed that the anterior mitral leaflet (aml) had slipped out of the clip, that the mr had increased, and the aml was observed to be damaged.Therefore, the clip was repositioned and deployed closer to the first implanted clip.No additional clips were implanted, and the mr remained at a grade of 4.The clips were noted to be stable on the leaflets.There were no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the information reviewed, the reported difficult or delayed positioning (loss of leaflet capture) appears to be related to patient morphology/pathology.The reported patient effect of tissue injury appears to be a cascading effect of the reported loss of leaflet capture due to morphology/pathology.The unchanged mr appears to be due to the tissue injury.Tissue injury and mr are listed in the instructions for use as known possible complications associated with the mitraclip procedures.The reported serious injury/ illness/ impairment was a result of case specific circumstance as intervention was performed.There is no indication of a product issue with respect to manufacture, design or labeling.
 
Event or Problem Description

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24335482
Report Number2135147-2026-00896
Device Sequence Number9790577
Product Code NKM
UDI-Device Identifier05415067037367
UDI-Public(01)05415067037367(17)260518(10)50515A1047
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2026
Device Model NumberCDS0706-NT
Device Catalogue NumberCDS0706-NT
Device Lot Number50515A1047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 IMPLANTED MITRACLIP; STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Other;
Patient SexUnknown